# SDR 2007FA0000467

- Difficulty date: March 16, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Engine: Pwa PT6A6
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER LEADING EDGE SKIN ATTACH RIVETS WORKING.  FOUND THAT THE ORIGINAL UNIVERSAL HEAD RIVETS WERE REPLACED WITH FLUSH RIVETS.  THE SKIN WAS COUNTERSUNK TO ACCOMMODATE THE RIVETS, HOWEVER THE SKIN WAS TOO THIN TO COUNTERSINK AND EVENTUALLY WORKED LOOSE.  SKIN WAS REPAIRED IAW DER ENGINEERING REPORT AND CORRECT RIVETS INSTALLED.  STRICT ADHERENCE TO PUBLISHED DATA WOULD HAVE PREVENTED DAMAGE.  (K)
